# SDR AU510001873

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DE-ICE LINE BROKEN AT OUTBOARD EDGE OF RIGHT AILERON.  LINE HAD FALLEN TO THE UNDERSIDE OF THE AILERON AND JAMMED BETWEEN THE WING LOWER CLOSEOUT PANEL AND THE AILERON LOWER LEADING EDGE WITH THE `B` NUT FITTING ON THE LINE INHIBITING AILERON TRAVEL.
